# SDR DL72S980656

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN R1 DOOR SURROUND UPPER HINGE CUTOUT, REPAIR FOR CRACK IN DOOR SURROUND BEAR STRAP.  THE INTERNAL R1 DOOR SURROUND REINFORCING DOUBLER (BEAR STRAP) WAS FOUND CRACKED AT THE UPPER HINGE CUTOUT.  THE SKIN WAS TRIMMED AWAY TO ACCESS THE CRACK.  THE CRACK IN THE BEAR STRAP WAS TRIMMED OUT AND THE SKIN AND BEAR STRAP, REPAIRED WITH A DOUBLER AND TRIPLER PER BAC S/B 727-53-0136 AND ER/A 364328-14.
